On the uniqueness of the solution of inverse scattering problems
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 656-663
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a15,
author = {V. N. Stepanov},
title = {On the uniqueness of the solution of inverse scattering problems},
journal = {Differencialʹnye uravneni\^a},
pages = {656--663},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a15/}
}
V. N. Stepanov. On the uniqueness of the solution of inverse scattering problems. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 656-663. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a15/